UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Alsharari, Fahad and Md Noorani, Mohd Salmi and Akhadkulov, Habibulla (2015) Estimates on the number of orbits of the Dyck shift. Journal of Inequalities and Applications, 2015 (1). pp. 1-12. ISSN 1029-242X

Akhadkulov, Habibulla and Saaban, Azizan and Md Noorani, Mohd Salmi and Akhatkulov, Sokhobiddin (2017) A necessary condition for the absolute continuity of invariant measure of circle maps with countably infinite number of break points. Far East Journal of Mathematical Sciences (FJMS), 101 (3). pp. 675-688. ISSN 09720871

This list was generated on Sat Feb 22 15:21:28 2020 +08.